Bilateral Nipple Necrosis After Intravenous Vasopressin Therapy

Kuchikulla Rajender Reddy, Marwan Iskandarani, Lennox Jeffers, Eugene Roger Schiff

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Bilateral nipple necrosis developed in two patients after intravenous vasopressin therapy for bleeding esophageal varices. When vasopressin therapy was promptly tapered and discontinued, recovery of skin changes occurred gradually. The role and some of the reported complications of vasopressin therapy in bleeding esophageal varices are discussed herein.

Original languageEnglish (US)
Pages (from-to)835-836
Number of pages2
JournalArchives of internal medicine
Volume144
Issue number4
DOIs
StatePublished - Apr 1984

ASJC Scopus subject areas

  • Internal Medicine

Fingerprint Dive into the research topics of 'Bilateral Nipple Necrosis After Intravenous Vasopressin Therapy'. Together they form a unique fingerprint.

Cite this